# SDR ABXA20120430344

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B HINGE CARRIER BEAM (ATTACHED TO FLAP) -WHERE 3-10 LINK ATTACHS TO FLAP -O/B FLANGE I/B BUSHING LOOSE IN FLANGE.  REPAIRED ON REA B653-59822-MR, ACFT WAS GROUNDED.
